# SDR UPS08853770

- Difficulty date: October 13, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 68,964 hours, 26,297 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SURVEY SEQUENCE NUMBER 702-F1-46 DOES NOT MEET SRM CRITERIA.  REPAIRED IAW DC8 SRM 53-2-1 FIG 7.
